# SDR IPXA2020022655474

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 19,465 hours, 12,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ABLACK BUTTON ON MAIN CABIN DOOR BROKEN, DOOR WILL NOT LATCH OPENLUBRICATED DOOR STAY MECHANISM, RELEASE BUTTON OPERATES NORMAL PER AMM 52-10-00-0001
